Search - Laboratoire de Probabilités et Modèles Aléatoires Access content directly

Filter your results

288 Results
Deposit type : Notice

The asymptotic behavior of fragmentation processes

J. Bertoin
Journal of the European Mathematical Society, 2003, 5 n.4, pp.395-416
Journal articles hal-00104740v1

Replicant compression coding in Besov spaces

G. Kerkyacharian , D. Picard
ESAIM: Probability and Statistics, 2003, 7, pp.239-250
Journal articles hal-00104741v1

Exercises in probability. A guided tour from measure theory to random processes, via conditioning.

L. Chaumont , Marc Yor
Cambridge University Press, pp.xv-236, 2003
Books hal-00104959v1

Imaging in randomly layered media by cross-correlating noisy signals

Josselin Garnier
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 2005, 4 n.2, pp.610-640
Journal articles hal-00018204v1

Nonparametric Multi-Trajectory estimation

A.B. Tsybakov , M.B. Malyutov
E. Shahbazian, G. Rogova, P. Valin. Data Fusion for Situation Monitoring, Incident Detection, Alert and Response Management, IOS Press, pp.709-721, 2005, NATO Science Series: Computer & Systems Sciences n° 198
Book sections hal-00018211v1

An information-theoretic perspective on order estimation

S. Boucheron , E. Gassiat
O. Cappé, E. Moulines, T. Ryden. Inference in hidden Markov models, Springer, pp.565-600, 2005, Springer Series in Statistics
Book sections hal-00018213v1

Optical solitons in random media

Josselin Garnier , F.Kh. Abdullaev
E. Wolf. Progress in optics, 48, Elsevier, pp.35-106, 2005
Book sections hal-00018214v1

Littelmann paths and Brownian paths

P. Bougerol , Philippe Biane , N. O'Connell
Duke Mathematical Journal, 2005, 130 n.1, pp.127-167
Journal articles hal-00018663v1

Self-similar fragmentations derived from the stable tree I : Splitting at heights

G. Miermont
Probability Theory and Related Fields, 2003, 127 n.3, pp.423-454
Journal articles hal-00104836v1

Four limit theorems for quadratic functionals of Brownian motion and Brownian bridge

Marc Yor , G. Peccati
L. Horvath, B. Szyszkowicz. Asymptotic Methods in Stochastics, Festschrift for Miklós Csörgo, American Mathematical Society, pp.75-87, 2004, Series : Fields Institute Communications, vol.44
Book sections hal-00104941v1

A connection between Gaussian processes and Markov processes

N. Eisenbaum
Electronic Journal of Probability, 2005, 10, pp.202-215
Journal articles hal-00083803v1

Exponential functionals of Lévy processes

J. Bertoin , Marc Yor
Probability Surveys, 2005, 2, pp.191-212
Journal articles hal-00083805v1

Improved Vapnik Cervonenkis bounds

Olivier Catoni
Preprints, Working Papers, ... hal-00133638v1

First-order schemes in the numerical quantization method

G. Pagès , V. Bally , J. Printems
Mathematical Finance, 2003, 13 n.1, pp.1-16
Journal articles hal-00103809v1

Testing linearity in a stochastic volatility model

A.B. Tsybakov , D. Feldmann , W. Hardle , C. Hafner , M. Hoffmann , et al.
Applicationes Mathematicae, 2004, 30 n.4, pp.389-412
Journal articles hal-00103444v1

Model selection for Gaussian regression with random design

L. Birgé
Bernoulli, 2004, 10 n.6, pp.1039-1051
Journal articles hal-00103447v1

Robust transitivity and topological mixing for $Csp 1$-flows

A. Avila , F. Abdenur , J. Bochi
Proceedings of the American Mathematical Society, 2004, 32 n.3, pp.699-705
Journal articles hal-00103452v1

On implicit and explicit discretization schemes for parabolic SPDEs in any dimension

A. Millet , P.-L. Morien
Stochastic Processes and their Applications, 2005, 115 n.7, pp.1073-1106
Journal articles hal-00101810v1

A connection between Gaussian processes and Markov processes

N. Eisenbaum
Electronic Journal of Probability, 2005, 10, pp.202-215
Journal articles hal-00101813v1

Exact asymptotics for estimating the marginal density of discretely observed diffusion processes

C. Butucea , M.H. Neumann
Bernoulli, 2005, 11 n.3, pp.411-444
Journal articles hal-00101820v1

Statistical properties of unimodal maps: the quadratic family

A. Avila , C.G. Moreira
Annals of Mathematics, 2005, 161 n.2, pp.831-881
Journal articles hal-00101825v1

Asymptotically efficient estimation of the derivative of the invariant density

A.S. Dalalyan , A. Yu. Kutoyants
Statistical Inference for Stochastic Processes, 2003, 6 n.1, pp.89-107
Journal articles hal-00103965v1

On asymptotic errors in discretization of processes

J. Jacod , A. Jakubowski , A. Mémin
Annals of Probability, 2003, 31 n.2, pp.592-608
Journal articles hal-00103988v1

Positivity of the density for the stochastic wave equation in two spatial dimensions

M. Chaleyat-Maurel , M. Sanz-Solé
ESAIM: Probability and Statistics, 2003, 7, pp.89-114
Journal articles hal-00103686v1

Large void zones and occupation times for coalescing random walks

Z. Shi , E. Csaki , P. Revesz
Stochastic Processes and their Applications, 2004, 111 n.1, pp.97-118
Journal articles hal-00103027v1

Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations

Bruno Bouchard , N. Touzi
Stochastic Processes and their Applications, 2004, 111 n.2, pp.175-206
Journal articles hal-00103046v1

Block thresholding and sharp adaptive estimation in severely ill-posed inverse problems

A.B. Tsybakov , L. Cavalier , Y. Golubev , O. Lepski
SIAM Theory of Probability and its Applications, 2004, 48 n.3, pp.426-446
Journal articles hal-00103048v1

From local volatility to local Lévy models

Marc Yor , P. Carr , H. Geman , D. Madan
Quantitative Finance, 2004, 4 n.5, pp.581-588
Journal articles hal-00103051v1

Ballistic random walks in random environment at low disorder

Christophe Sabot
Annals of Probability, 2004, 32, pp.2996-3023. ⟨10.1214/009117904000000739⟩
Journal articles hal-00110832v1

Properties of perpetual integral functionals of Brownian motion with drift

Marc Yor , P. Salminen
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2005, 41 n.3, pp.335-347
Journal articles hal-00101952v1